@ClayR FOX cured your macular degeneration?
PeptidePlayer
Posts
-
Any info/feed back on FOXO4-DRI -
No knee replacement@timdavis how long have you been on GLP3? People have said that their knees feel better on all of the GLP's. I kind of don't think it matters much of which one you do, but the most effective ones will be GLP 1 or 2 because GLP 3 has glucagon and glucagon is not what helps the joints. But GLP three is mostly GIP, and if GIP is more effective than GLP, then perhaps GLP three could be the most effective. All that to say is, we don't know, and you could experiment to see which one makes your joints feel the best.
And you say that you use Cartalax? I just started using cardiac, but the injection has been pretty painful. Has that been the same for you? And you said that it has been working for you?
-
Yes, I was going to buy from you, but the testing was not extensive enough@pep_researcher but are gray market vendor COA's even to be trusted? People on Reddit seem to think that any COA can just be forged or faked and not be for the exact batch that you are actually getting.
-
BPC-157 Fatigue@markk1 for me, I found that it was the TB 500 that would give me fatigue. But, it only really gave me fatigue the first time, and then maybe another time after that on a different batch.
People also feel fatigue from growth hormone. I believe that when the body devotes resources towards healing and regeneration, you will feel fatigued. Especially if you already do not have a lot of energy, or if your body has a lot to work on and heal. Then it will require more energy to regenerate. So, I'm not sure if you should give it up, or if you should just take it on days that you will not need to work too much and can rest and relax.
BPC 157 has personally never made me feel fatigued.
-
Cartalax injection painHi, I recently started taking Cartalax that I bought from what I thought was a trustworthy seller. But every time I inject it, I feel a lot of pain. Not only can the injection site be painful, but my usual spot for injections is in the front of my hips at the hip flexor area, and after every injection, the pain goes up into my lower abdomen on the side of the leg that I injected on, and stings for a prolonged period of time.
I just want to make sure that this is normal, and not because I've gotten a bad batch or something. I read from another user just now that her batch stung as well.
-
CartalaxHi @eleanor , did Cartalax sting the hell out of you too? I'm dealing with that now and I'm wondering if that's normal or if there is something wrong with mine.